ok let me see if i can squeeze all this in.... hoarsness going on for about 6 months.... voice sounds strained and sometimes takes effort..... do have allergies but on Allegra D once a day and that keeps post nasal dripping down.... Have had the sensation of having a lump in my throat for about a month.... especially when swallowing... Noticed the past few days that it is more on the right side.... not right in the middle... very tired all the time.... have no energy...my older sister does have under active thyroid but i was tested about 8 months ago and they said everything was fine...any suggestions as to what this could be??
I have barium ex rays , Upper and Lower GI serices
ENT examine and nothing was found.
I have cold nodules on my thyroid glands and doctors say this shouldn't my swallowing problems.
I have tried Prevacid and similar products but they only give me survice gas and I still have a problem swallowing. I do have burning in my throat sometimes but no endigestion.
What could it be.
I have the same symtoms- going on 9 yrs now- went to drs. for 2 yrs and no one could figure it out- then finally went to a university here in Florida and got my answer- instead of acid reflux, I have throat reflux- you can read about it online and see if this is your answer. The lump in my throat is gerd- the food doesnt stop at the esphogas like tis supposed to but leaks up into the throat area and causes muscous formation on the side of my throat and causes a lump sensation- it comes and goes now but was there for 2 yrs straight and couldnt take it anymore. It finally subsided when they put me on prevacid but still comes and goes. Have you tried nexium or prilosec or protonix? Not saying this is your promblem but sure sounds like me- my voice is always hoarse from it also. Go to your search engine and look up "throat reflux"
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.